# SDR DL75K031136

- Difficulty date: December 25, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 29,754 hours, 14,134 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Part number: BACS53B1EA1
- Condition: Worn
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND STUD GD00510 LOOSE RENDERING EMERGENCY LIGHT POWER SUPPLY M732 INOPERATIVE.  REPLACED GC00510 PER WSPM 20-20-10.
